This is the second time this has happened to me. After I had a drink of activated MMS later when having a drink of wine I got a real bad after taste. The taste is very bad as it changes the actual flavour to bitter. I also have a soar tongue on the top and back. Like I said this is the second time I have experienced this problem.
I may have mixed it incorrectly or I did not let it activate long enough (I do know the protocols) BUT, is it possible an extra drop or two entered the glass without enough acid to activate the entire mixture?
Is this a common occurrance?
I have been doing this for about one year and I am always reading more information. I plan to progress to MH and possibly Doctor of MMS. Not sure if I am eligitable for the Church being from Canada. I did buy the url
in support and a belief in the constituion. I also own
. Okay enough about me---for now.
Last edit: 31 Dec 2010 18:40 by Bill. Reason: spelling and grammer
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.